# SDR AALA202203212236

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 59,982 hours, 34,573 cycles
- System (JASC): 3140 · Central Computers
- Part: None
- Part number: 350E5500202
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 61,367 hours, 25,137 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO CONTROL CABIN PRESSURIZATION IN AUTO OR MANUAL. BOTH CHANNELS. FLIGHT DIVERTED TO PHX, LANDING SAFELY. REPLACED SYSTEM DATA ACQUISITION CONCENTRATOR  (SDAC) #1 PER AMM 31-55-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
